MathSciNet Relay Station
MathSciNet bibliographic data
MR1075292 (92a:52017) 52B20 (13H10)
Miyazaki, Mitsuhiro On $2$-Buchsbaum complexes. J. Math. Kyoto Univ. 30 (1990), no. 3, 367–392.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement